# SDR MALA000414

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RIGHT O/B COWL DOOR NACA SCOUP CRACKED ON THE AFT END.  MAINTENANCE BLENDED OUT DAMAGE AREA SRM 51-10-10.  NO CRACKS NOTED IAW FFUNDT006.  FABRICATED REPAIR DOUBLERS REF: 72SDS23603.
